DANIEL AHLBERG

Assistant professor (biträdande lektor)
Stockholm University - Sweden
daniel dot ahlberg at math dot su dot se



introduction

I am a probabilist, and my research interests concern various types of random spatial processes, with particular focus on percolation processes and stochastic growth models.

Before my current appointment I was a postdoctoral researcher at MSRI during the semester-long programme Random Spatial Processes, and later at IMPA and Uppsala University. I obtained a Ph.D. at the University of Gothenburg in September 2011, supervised by Professor Olle Häggström.

Collage with paper, ink and coffee.


miscellaneous

Mini-course at UFRJ in 02/2017: Geodesics in first-passage percolation.

Graduate course at IMPA in 01-02/2016: Cadeias de Markov e aplicações.

Open problems from a workshop at AIM in 08/2015 on first-passage percoaltion.


doctoral students

Benjamin Walsh, Stockholm University

Carolina Fransson, Stockholm University, co-advisor

Rangel Baldasso, IMPA, Rio de Janeiro, co-advisor (defended 09/2017)


preprint manuscripts

D. Ahlberg, M. Deijfen and C. Hoffman.
The two-type Richardson model in the half-plane.
arxiv

D. Ahlberg, M. Deijfen and S. Janson.
Competing first passage percolation on random graphs with finite variance degrees.
arxiv

D. Ahlberg and C. Hoffman.
Random coalescing geodesics in first-passage percolation.
arxiv


published manuscripts

D. Ahlberg and R. Baldasso.
Noise sensitivity and Voronoi percolation.
Electronic Journal of Probability, 23(108): 1-21, 2018. arxiv journal

D. Ahlberg, V. Tassion and A. Teixeira.
Existence of an unbounded vacant set for subcritical continuum percolation.
Electronic Communications in Probability, 23(63): 1-8, 2018. arxiv journal

D. Ahlberg and J. Tykesson.
Gilbert's disc model with geostatistical marking.
Advances in Applied Probability, 50(4): 1075-1094, 2018. arxiv journal

D. Ahlberg, S. Griffiths, S. Janson and R. Morris.
Competition in growth and urns.
To appear in Random Structures and Algorithms. arxiv journal talk

D. Ahlberg, V. Tassion and A. Teixeira.
Sharpness of the phase transition for continuum percolation in R^2.
Probability Theory and Related Fields, 172(1-2): 525-581, 2018. arxiv journal

D. Ahlberg, S. Griffiths, R. Morris and V. Tassion.
Quenched Voronoi percolation.
Advances in Mathematics, 286: 889-911, 2016. arxiv journal

D. Ahlberg.
A temporal perspective on the rate of convergence in first-passage percolation.
To appear in Brazilian Journal of Probability and Statistics. arxiv

D. Ahlberg and J. E. Steif.
Scaling limits for the threshold window: When does a monotone Boolean function flip its outcome?
Annales de l'Institut Henri Poincaré Probabilités et Statistiques, 53(4): 2135-2161, 2017. arxiv journal
With an appendix by Gábor Pete.

D. Ahlberg, M. Damron and V. Sidoravicius.
Inhomogeneous first-passage percolation.
Electronic Journal of Probability, 21(4): 1-19, 2016. arxiv journal

D. Ahlberg.
A Hsu-Robbins-Erdős strong law in first-passage percolation.
The Annals of Probability, 43(4): 1992-2025, 2015. arxiv journal

D. Ahlberg, H. Duminil-Copin, G. Kozma and V. Sidoravicius.
Seven-dimensional forest fires.
Annales de l'Institut Henri Poincaré Probabilités et Statistiques, 51(3): 862-866, 2015. arxiv journal

D. Ahlberg, V. Sidoravicius and J. Tykesson.
Bernoulli and self-destructive percolation on non-amenable graphs.
Electronic Communications in Probability, 19(40): 1-6, 2014. arxiv journal

D. Ahlberg.
Partially observed Boolean sequences and noise sensitivity.
Combinatorics, Probability and Computing, 23(3): 317-330, 2014. arxiv journal

D. Ahlberg, E. Broman, S. Griffiths and R. Morris.
Noise sensitivity in continuum percolation.
Israel Journal of Mathematics, 201(2): 847-899, 2014. arxiv journal

D. Ahlberg.
Convergence towards an asymptotic shape in first-passage percolation on cone-like subgraphs of the integer lattice.
Journal of Theoretical Probability, 28(1): 198-222, 2015. arxiv journal

D. Ahlberg.
Asymptotics of first-passage percolation on 1-dimensional graphs.
Advances in Applied Probability, 47(1): 182-209, 2015. arxiv journal

J. Elgqvist, D. Ahlberg, H. Andersson, H. Jensen, B. R. Johansson, H. Kahu, M. Olsson and S. Lindegren.
Intraperitoneal alpha-radioimmunotherapy of advanced ovarian cancer in nude mice using different high specific activities.
World Journal of Oncology, 1:101-110, 2010. journal


treatise manuscripts

Asymptotics and dynamics in first-passage and continuum percolation.
Ph.D. thesis, University of Gothenburg, 2011.

Asymptotics of first-passage percolation on 1-dimensional graphs.
Licentiate thesis, University of Gothenburg, 2008.

Some variants of the Max Nöther and Macaulay theorems.
Master thesis, University of Gothenburg, 2006.